# SDR CA141026001

- Difficulty date: October 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,348 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Failed
- Location: Mlg
- Part time: 6,671 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  GEAR SYS 2 AMP CIRCUIT BREAKER FOUND TRIPPED.  CIRCUIT BREAKER WAS NOT ATTEMPTED TO RESET.  ACFT RETURNED TO BASE FOR MAINTENANCE TO TROUBLESHOOT.  ACFT JACKED.  CIRCUIT BREAKER PUSHED IN, LANDING GEAR SYSTEM FUNCTION CHECKED AND INSPECTED.  FURTHER INVESTIGATION FOUND A LOOSE GROUND WIRE ON THE LANDING GEAR MOTOR.  AFTER CONSULTING BEECH DEALER CUSTOMER SUPPORT, MOTOR REMOVED FROM POWERPACK-END CAP REMOVED.  GROUNDING SCREW AND TERMINAL END OF WIRE HAD CORROSION AND BURN MARKS.  GROUNDING SCREW REPLACED, TERMINAL END DRESSED, SYSTEM RE-INSTALLED.  LANDING GEAR RIGGING CHECKED AND ADJUSTED IAW MM.  LANDING GEAR FUNCTION CHECKED, SWUNG NUMEROUS TIMES AND FOUND SERVICEABLE.
